Exportar registro bibliográfico


Metrics:

Optimal design problems for a degenerate operator in Orlicz-Sobolev spaces (2020)

  • Authors:
  • Autor USP: SOARES, SÉRGIO HENRIQUE MONARI - ICMC
  • Unidade: ICMC
  • DOI: 10.1007/s00526-020-01857-8
  • Subjects: EQUAÇÕES DIFERENCIAIS PARCIAIS ELÍTICAS; PROBLEMAS DE CONTORNO; ESPAÇOS DE ORLICZ; ESPAÇOS DE SOBOLEV
  • Agências de fomento:
  • Language: Inglês
  • Imprenta:
  • Source:
  • PrivadoAcesso à fonteDOI
    Informações sobre o DOI: 10.1007/s00526-020-01857-8 (Fonte: oaDOI API)
    • Este periódico é de assinatura
    • Este artigo NÃO é de acesso aberto
    • Cor do Acesso Aberto: closed

    Download do texto completo

    Tipo Nome Link
    Privado3007706.pdf
    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas

    • ABNT

      SANTOS, Jefferson Abrantes; SOARES, Sérgio Henrique Monari. Optimal design problems for a degenerate operator in Orlicz-Sobolev spaces. Calculus of Variations and Partial Differential Equations, Heidelberg, Springer, v. 59, n. 6, p. 1-23, 2020. Disponível em: < https://doi.org/10.1007/s00526-020-01857-8 > DOI: 10.1007/s00526-020-01857-8.
    • APA

      Santos, J. A., & Soares, S. H. M. (2020). Optimal design problems for a degenerate operator in Orlicz-Sobolev spaces. Calculus of Variations and Partial Differential Equations, 59( 6), 1-23. doi:10.1007/s00526-020-01857-8
    • NLM

      Santos JA, Soares SHM. Optimal design problems for a degenerate operator in Orlicz-Sobolev spaces [Internet]. Calculus of Variations and Partial Differential Equations. 2020 ; 59( 6): 1-23.Available from: https://doi.org/10.1007/s00526-020-01857-8
    • Vancouver

      Santos JA, Soares SHM. Optimal design problems for a degenerate operator in Orlicz-Sobolev spaces [Internet]. Calculus of Variations and Partial Differential Equations. 2020 ; 59( 6): 1-23.Available from: https://doi.org/10.1007/s00526-020-01857-8

    Referências citadas na obra
    Acker, A.: An extremal problem involving current flow through distributed resistance. SIAM J. Math. Anal. 12, 169–172 (1981)
    Aguilera, N., Alt, H., Caffarelli, L.: An optimization problem with volume constraint. SIAM J. Control Optim. 24, 191–198 (1986)
    Bocea, M.F., Mihăilescu, M.: On the existence and uniqueness of exponentially harmonic maps and some related problems. Isr. J. Math. 230, 795–812 (2019)
    Capuzzo Dolcetta, I., Finzi Vita, S., March, R.: Area-preserving curve-shortening flows: from phase separation to image processing. Interfaces Free Bound. 4, 325–343 (2002)
    Donaldson, T.: Nonlinear elliptic boundary value problems in Orlicz–Sobolev spaces. J. Differ. Equ. 10, 507–528 (1971)
    dos Prazeres, D., Teixeira, E.V.: Cavity problems in discontinuous media. Calc. Var. Partial Differ. Equ., 55, Art. 10, 15 pp. (2016)
    Evans, L.C., Smart, C.K.: Everywhere differentiability of infinity harmonic functions. Calc. Var. Partial Differ. Equ. 42, 289–299 (2011)
    Fernández Bonder, J., Martínez, S., Wolanski, N.: An optimization problem with volume constraint for a degenerate quasilinear operator. J. Differ. Equ. 227, 80–101 (2006)
    Flucher, M.: An asymptotic formula for the minimal capacity among sets of equal area. Calc. Var. Partial Differ. Equ. 1, 71–86 (1993)
    Franken, N.: A free boundary and an optimal shape problem of a floating body. Ann. Mat. Pura Appl. 193, 975–997 (2014)
    Gossez, J.P.: Nonlinear elliptic boundary value problems for equations with rapidly (or slowly) increasing coefficients. Trans. Am. Math. Soc. 190, 163–205 (1974)
    Koskela, P., Rohde, S.: Hausdorff dimension and mean porosity. Math. Ann. 309, 593–609 (1997)
    Lederman, C.: An optimization problem in elasticity. Differ. Integral Equ. 8, 2025–2044 (1995)
    Lederman, C.: A free boundary problem with a volume penalization. Ann. Sc. Norm. Sup. Pisa Cl. Sci. 23, 249–300 (1996)
    Lieberman, G.M.: The natural generalization of the natural conditions of Ladyzhenskaya and Ural’tseva for elliptic equations. Commun. Partial Differ. Equ. 16, 311–361 (1991)
    Martinez, S.: An optimization problem with volume constrain in Orlicz spaces. J. Math. Anal. Appl. 340, 1407–1421 (2008)
    Martínez, S., Wolanski, N.: A minimum problem with free boundary in Orlicz spaces. Adv. Math. 218, 1914–1971 (2008)
    Monneau, R., Weiss, G.S.: An unstable elliptic free boundary problem arising in solid combustion. Duke Math. J. 136, 321–341 (2007)
    Mustonen, V., Tienari, M.: An eigenvalue problem for generalized Laplacian in Orlicz–Sobolev spaces. Proc. R. Soc. Edinb. Sect. A 129, 153–163 (1999)
    Oliveira, K., Teixeira, E.V.: An optimization problem with free boundary governed by a degenerate quasilinear operator. Differ. Integral Equ. 19, 1061–1080 (2006)
    Rossi, J.D., Teixeira, E.V.: A limiting free boundary problem ruled by Aronsson’s equation. Trans. Am. Math. Soc. 364, 703–719 (2012)
    Santos, J.A., Soares, S.H.M.: A limiting free boundary problem for a degenerate operator in Orlicz–Sobolev spaces. Rev. Mat. Iberoam. (to appear in print)
    Teixeira, E.V.: Optimal design problems in rough inhomogeneous media: existence theory. Am. J. Math. 132, 1445–1492 (2010)

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2021